CureZone   Log On   Join
I'm so scared!
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...


More
dutchmom Views: 2,851
Published: 14 years ago
 

I'm so scared!


I had the mirena removed 6 days ago and I'm still experiencing numbness off & on in all limbs, but mostly in my left foot/leg & right arm. Has anyone else experienced this after removal? Could this be something more serious than Mirena side effects? Please help!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.531 sec, (1)